# SDR AALA961445

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 10200074
- Condition: Defective
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

PBI - FLT 1202 - AFTER TAKEOFF DFW DURING CLIMB-OUT, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED WHEN RIGHT PACK TURNED OFF.  AIRCRAFT PROCEEDED TO PBI AND LANDED WITHOUT INCIDENT.  PLACARDED RIGHT PACK DUE TO HIGH TEMPERATURE SENSOR LEAKING.  SUBSEQUENTLY REPLACED RIGHT PACK HIGH TEMPERATURE SENSOR AT TPA.  ACCOMPLISHED GROUND ENGINE RUN AND SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
